Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 19, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 3, 2015, 9:34 PM EDT for Dade County, Georgia. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2015, 9:34 PM EDT (01:34 UTC)
- Expired
- Apr 3, 2015, 10:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Dade County, GA
The radar
The Northeast Alabama radar (KHTX), 57 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 10:10 PM EDT | TORNADO | 2 S Rising Fawn, GA | MULTIPLE LARGE TREE LIMBS DOWN WITH ONE TREE UPROOTED. PATH WAS FROM JUST WEST OF I-59...ACROSS THE INTERSTATE AND LIFTED JUST EAST OF THE INTERSTATE. TOTAL PATH LENGTH WAS APPROXIMATELY 560 FT LONG. TORNADO WAS RATED A WEAK EF1 WITH WIND SPEEDS OF APPROXIMATE |
| Apr 3, 10:10 PM EDT | TORNADO | 2 S Rising Fawn, GA | MULTIPLE LARGE TREE LIMBS DOWN WITH ONE TREE UPROOTED. PATH WAS FROM JUST WEST OF I-59...MOVING EAST SOUTHEAST ACROSS THE INTERSTATE AND LIFTED JUST EAST OF I-59. TOTAL PATH LENGTH WAS APPROXIMATELY 560 FT LONG. THE TORNADO WAS RATED A WEAK EF1 WITH WIND SPEED |
| Apr 3, 10:20 PM EDT | TSTM WND DMG | Rising Fawn, GA | EMERGENCY MANAGER REPORTS AT LEAST 10 TREES DOWN...WITH SOME UPROOTED... AND PARTS OF A RESIDENTIAL NEIGHBORHOOD WITHOUT POWER NEAR HIGHWAY 11 SOUTH AND CLOVERDALE ROAD. SOME HOUSES HAVE SHINGLES MISSING AND DAMAGE TO SIDING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 8:48 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
413
WUUS52 KFFC 040134
SVRFFC
GAC083-040215-
/O.NEW.KFFC.SV.W.0019.150404T0134Z-150404T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
934 PM EDT FRI APR 3 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DADE COUNTY IN NORTHWESTERN GEORGIA...
* UNTIL 1015 PM EDT
* AT 933 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STEVENSON...
OR 12 MILES SOUTHWEST OF BRIDGEPORT...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TRENTON...NEW ENGLAND...RISING FAWN...CLOUDLAND CANYON STATE PARK
AND STEPHENSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3491 8541 3483 8545 3476 8545 3475 8546
3473 8546 3470 8549 3467 8549 3463 8553
3486 8559 3494 8560
TIME...MOT...LOC 0133Z 288DEG 30KT 3486 8591
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 9:09 PM EDT, 25 minutes earlier.
Area forecast discussion, Apr 3, 9:09 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 909 PM EDT FRI APR 3 2015 ...SEVERE THUNDERSTORM WATCH IN EFFECT FOR FAR NORTH GEORGIA THROUGH 1AM... .UPDATE... LATEST RAP ANALYSIS CONTINUES TO SHOW NARROW BAND OF ENHANCED INSTABILITY...ROUGHLY AROUND 1000 J/KG...FROM NORTH CENTRAL ALABAMA THROUGH NW GEORGIA. ALTHOUGH THIS AREA HAS SEEN SOME DECREASE IN AVAILABLE ENERGY WITHIN THE PAST HOUR...EXPECT ENOUGH FUEL FOR STORM REMAINS TO SUPPORT SEVERE WEATHER THREAT FOR THE NEXT SEVERAL HOURS. DEEP LAYER SHEAR OF 60 KTS ALSO ENCROACHING UPON NW GEORGIA FURTHER SUPPORTING SEVERE POTENTIAL. NATURE OF STORMS TO THE WEST HAS BEEN MAINLY OF A BOW STRUCTURE TYPE NATURE WITH VORTICES EMBEDDED WITHIN THE BOW. EXPECT THIS TREND TO CONTINUE INTO OUR AREA WITH STRONG STRAIGHTLINE WINDS THE MAIN CONCERN BUT CANNOT COMPLETELY RULE OUT A TORNADO ASSOCIATED WITH ONE OF THESE VORTICES. FURTHER EAST INTO THE WATCH IS MORE SUSPECT AS CAPE VALUE ARE NIL THERE AT THE MOMENT BUT EXPECT AT LEAST SOME MARGINAL CAPE VALUES TO TRANSLATE EAST TO SUPPORT STRONG TO SEVERE STORMS THROUGH 1AM. REMAINDER OF THE FORECAST LOOKS ON TRACK AND WILL LEAVE IT TO THE MIDNIGHT SHIFT TO ASSESS THE NEED FOR A WIND ADVISORY FOR SATURDAY. DEESE && .PREV DISCUSSION... /ISSUED 856 PM EDT FRI APR 3 2015/ UPDATE... HAVE COORDINATED WITH SPC AND ISSUED A SVR WATCH FOR PORTIONS OF NORTHWEST GEORGIA...IN EFFECT THROUGH 1 AM SATURDAY. A SWATH OF HIGHER CAPE VALUES...NEAR 1000 J/KG...ACROSS THE WATCH AREA IS EXPECTED TO SUPPORT STRONG STORMS AS THEY MOVE INTO THE STATE IN THE NEXT FEW HOURS. THESE STORMS ARE STILL EXPECTED TO DIMINISH IN INTENSITY AS THEY MOVE INTO THE METRO ATLANTA AREA. 31 PREV DISCUSSION... /ISSUED 804 PM EDT FRI APR 3 2015/ SEVERE STORMS LIKELY FAR NORTHWEST GEORGIA THIS EVENING... SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... /ISSUED 344 PM EDT FRI APR 3 2015/ MODELS CONTINUE TO AGREE ON A COLD FRONT PUSHING INTO NW GA BETWEEN 10 PM AND MIDNIGHT... WITH NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING ALONG AND AHEAD OF THE FRONT. THIS WOULD PUSH THUNDERSTORMS INTO NW GA AROUND 6-7 PM THIS EVENING... THEN SPREADING ACROSS THE REST OF NORTH GA DURING THE EVENING... THEN INTO PARTS OF CENTRAL GA AFTER MIDNIGHT. THE STORMS COULD INITIALLY BE STRONG TO POSSIBLY SEVERE AS THEY PUSH INTO NW GA THIS EVENING AS MODELS SHOW STRONG DEEP LAYER SHEAR AND MODERATE CAPES JUST AHEAD OF THE APPROACHING FRONT. SPC CONTINUES TO SHOW A SLIGHT CHANCE OF SEVERE STORMS ACROSS NW GA THIS EVENING... AND MODEL PROFILES SUGGEST THE GREATEST THREAT SHOULD BE MAINLY ALONG AND NW OF A ROME TO CHATSWORTH LINE BETWEEN 7 PM AND MIDNIGHT. STORMS COULD REMAIN RATHER STRONG SOUTH AND EAST OF THIS LINE DURING THE EVENING... BUT A WEAKENING TREND IS EXPECTED INTO LATE EVENING AND AFTER MIDNIGHT AS THE UPPER DISTURBANCE TRACKS WELL TO THE NORTH WHILE INSTABILITY DROPS OFF RATHER QUICKLY IN THE EVENING WITH LOSS OF DAYTIME HEATING. THE MAIN STORM THREATS IN NW GA THIS EVENING WILL BE STRONG DOWNBURST WINDS AND LARGE HAIL... BUT CANNOT RULE OUT AN ISOLATED TORNADO WITH SUCH STRONG WIND SHEAR VALUES NOTED JUST AHEAD OF THE FRONT. THE LINE OF WEAKENING CONVECTION SHOULD PUSH INTO THE ATLANTA METRO AREA BETWEEN MIDNIGHT AND 2 AM SAT MORNING... THEN CONTINUE SOUTHWARD INTO THE COLUMBUS AND MACON AREAS BETWEEN 2 AM AND 6 AM SATURDAY MORNING. ALTHOUGH PATCHY AREAS OF LIGHT RAIN MAY LINGER THROUGH MID SATURDAY MORNING BEHIND THE COLD FRONT... THE THUNDERSTORM THREAT WILL GREATLY DIMINISH BY 3-4 AM SATURDAY FOR ALL AREAS. RAINFALL AMOUNTS FROM THIS EVENING THROUGH SATURDAY MORNING SHOULD AVERAGE AROUND ONE INCH ACROSS NORTH GA... AND ONE HALF INCH OR LESS ACROSS CENTRAL GA... SO NO WIDESPREAD FLOOD PROBLEMS EXPECTED. EXPECTING CLEARING SKIES ON SATURDAY... WITH GUSTY NORTHWEST WINDS WELL INTO THE AFTERNOON. LATEST MODEL DATA HOLDS WIND SPEEDS JUST UNDER WIND ADVISORY CRITERIA FOR NOW... BUT WOULD NOT BE SURPRISED IF THE MIDNIGHT SHIFT POST A WIND ADVISORY FOR SATURDAY IF TONIGHT'S MODEL RUN COMES IN A BIT STRONGER BEHIND THE FRONT. THE COLD AIR ADVECTION PATTERN WILL HOLD SATURDAY HIGHS IN THE 60S NORTH... 70S CENTRAL. LOWS SATURDAY NIGHT PLUMMET INTO THE 30S AND 40S... WITH SOME SPOTTY FREEZING TEMPS LIKELY IN THE NE GA MOUNTAINS BY SUNDAY MORNING. THE CLEAR SKIES AND LIGHT WINDS WILL ALSO BE CONDUCIVE FOR AREAS OF FROST DEVELOPING SUNDAY MORNING ELSEWHERE... SO MAKE PLANS TO PROTECT SENSITIVE OUTDOOR PLANTS SATURDAY NIGHT-SUNDAY MORNING. 39 LONG TERM /SUNDAY THROUGH FRIDAY/... /ISSUED 344 PM EDT FRI APR 3 2015/ NO SIGNIFICANT FEATURES OR EVENTS TO KEY IN ON DURING THE LONG TERM PERIOD. WILL SEE WARM/MOIST ADVECTION EVENT MONDAY MORNING LITTLE DEEP CONVECTION OR INSTABILITY EXPECTED. COULD SEE SOME ELEVATED CONVECTION BUT MODEL TRENDS CONTINUE LOWER. FOLLOWING THIS EVENT...PATTERN DOMINATED BY UPPER RIDGING OVER THE GULF OF MEXICO AND AFTER WED...SW FLOW ALOFT. SUFFICIENT MOISTURE IN PLACE FOR SCATTERED CONVECTION EACH AFTERNOON AND EVENING AND JUST ENOUGH FLOW ALOFT TO KEEP THINGS INTERESTING. INGREDIENTS DO NOT APPEAR ENOUGH TO SEE MANY SEVERE STORMS BUT ENOUGH TO WORTH MENTIONING. BY LATE WEEK...12Z GFS/GEM/ECMWF DIVERGE A LITTLE ON PROGRESSION OF LARGE UPPER TROUGH OVER WESTERN CONUS WITH GFS/GEM MORE PROGRESSIVE THAN THE EC...THUS MORE FAVORABLE FOR SEVERE STORMS THE WEEKEND FOLLOWING. ALAS THAT IS QUITE A WAY OUT...THE WAY WE LIKE SVR STORMS TO BE AS WELL...FAR AWAY. SNELSON PREVIOUS LONG TERM DISCUSSION /SATURDAY NIGHT THROUGH THURSDAY/... /ISSUED AT 345 AM EDT FRI APR 3 2015/ DRY SATURDAY NIGHT EXPECTED WITH INCREASING MOISTURE AND CLOUDS FOR SUNDAY AS A SOUTHERLY FLOW DEVELOPS WITH WEAKENING SURFACE HIGH PRESSURE. REST OF THE EXTENDED INDICATING A WSW FLOW ALOFT WITH A MOIST SOUTHERLY LOW LEVEL FLOW. FORECAST INSTABILITY BEGINS TO INCREASE MONDAY AND INCREASES FOR TUESDAY THROUGH THURSDAY WITH STORMS TENDING TO HAVE A DIURNAL NATURE. TEMPERATURES WARMING AS WELL DURING THIS PERIOD. THE HIGHEST POPS WILL FAVOR N GA. FORECAST TEMPERATURES STARTING BELOW NORMAL THEN TRENDING ABOVE NORMAL ESPECIALLY AFTER MONDAY. BDL AVIATION.. 00Z UPDATE... /ISSUED 804 PM EDT FRI APR 3 2015/ EVERYTHING LOOKS ON TRACK THIS EVENING FOR DEVELOPING THUNDERSTORMS ACROSS THE ATL AIRFIELDS FIRST AT 05Z AND THEN AFFECTING MCN AND CSG A FEW HOURS LATER. GUIDANCE HAS BEEN TRENDING DOWNWARD FOR CIGS SHOWING SOME IFR POTENTIAL AS FRONT PASSES THROUGH. NOT CONVINCED ON THIS ASPECT YET AS UPSTREAM CONDITIONS HAVE BEEN MOSTLY VFR. WILL CONTINUE CURRENT MVFR FORECAST BUT MONITOR CLOSELY FOR NEEDED CHANGES. BECOMING WINDY ON SAT WITH CURRENT TAF HANDLING THIS WELL WITH GUSTS TO 25 KNOTS LIKELY. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON IFR POTENTIAL. HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 55 68 39 68 / 60 10 0 5 ATLANTA 51 65 41 67 / 70 10 0 5 BLAIRSVILLE 45 60 33 61 / 70 10 0 0 CARTERSVILLE 50 63 38 66 / 70 10 0 0 COLUMBUS 58 70 43 70 / 60 10 0 5 GAINESVILLE 51 63 39 64 / 70 10 0 0 MACON 59 71 40 70 / 60 30 0 5 ROME 49 63 36 66 / 80 5 0 0 PEACHTREE CITY 53 67 38 68 / 70 10 0 5 VIDALIA 63 75 44 71 / 40 40 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 1 AM EDT SATURDAY FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE... DADE...DAWSON...FANNIN...FLOYD...FORSYTH...GILMER...GORDON... LUMPKIN...MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE... WHITFIELD. && SHORT TERM...DEESE LONG TERM....31 AVIATION...DEESE
Hazardous weather outlook, Apr 3, 9:34 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 934 PM EDT FRI APR 3 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-050145- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 934 PM EDT FRI APR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ...SEVERE STORMS LIKELY TONIGHT NORTHWEST GEORGIA... ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED IN FAR NORTHWEST GEORGIA THIS EVENING...NORTH AND WEST OF A ROME TO DAWSONVILLE TO HIAWASSEE LINE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM FOR THIS AREA. STORMS ARE EXPECTED TO DIMINISH IN INTENSITY AS THEY MOVE SOUTH AND EAST OF THIS LINE. WEATHER HAZARDS EXPECTED... DAMAGING WINDS AND LARGE HAIL ARE LIKELY NORTH AND WEST OF A ROME TO DAWSONVILLE TO HIAWASEE LINE...PRIMARILY BEFORE 1 AM. A BRIEF TORNADO WILL ALSO BE POSSIBLE IN THIS AREA. FURTHER SOUTH...DAMAGING WINDS AND SMALL HAIL ARE POSSIBLE MAINLY NORTHWEST OF A FRANKLIN TO GAINESVILLE LINE...INCLUDING THE MUCH OF THE ATLANTA METRO AREA...THROUGH 3 AM. DISCUSSION... THE LATEST DATA CONTINUES TO INDICATE THAT INGREDIENTS FOR SEVERE STORMS WILL BE IN PLACE OVER FAR NORTHWEST GEORGIA TONIGHT BUT WILL DIMINISH STEADILY AFTER 1 AM WITH MUCH LOWER CHANCES FOR SEVERE STORMS FURTHER SOUTH AND EAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THERE WILL BE A CHANCE FOR STRONG THUNDERSTORMS SATURDAY MORNING OVER AREAS SOUTH AND EAST OF I-85. AFTER A DRY PERIOD SUNDAY... SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR FAR NORTHWEST GEORGIA... OTHERWISE SEVERE WEATHER REPORTS MAY BE SUBMITTED ONLINE AT WEATHER.GOV/ATLANTA OR USING TWITTER WITH HASHTAG G A W X.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:47 PM EDT | Special Weather Statement | FFC | Catoosa | 28 min |
| Apr 3, 10:13 PM EDT | Tornado Warning | FFC | Chattooga, Dade, Walker | 36 min |
| Apr 3, 10:38 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Walker | 22 min |
| Apr 3, 10:43 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Apr 3, 10:52 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 38 min |
| Apr 3, 11:04 PM EDT | Special Weather Statement | FFC | Gordon | 26 min |
| Apr 3, 11:25 PM EDT | Special Weather Statement | FFC | Bartow | 35 min |
| Apr 3, 11:58 PM EDT | Special Weather Statement | FFC | Cobb | 32 min |
| Apr 4, 12:26 AM EDT | Special Weather Statement | FFC | Cobb | 34 min |
| Apr 4, 12:42 AM EDT | Special Weather Statement | FFC | Carroll | 33 min |
| Apr 4, 1:13 AM EDT | Special Weather Statement | FFC | Carroll | 32 min |
| Apr 4, 2:31 PM EDT | Frost Advisory | FFC | Bartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more | 18 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.